# SDR IXXA11SMN0055S

- Difficulty date: March 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND LT OTBD FLAP UPPER SKIN WORN AT STA XF 169.000 - 213.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIRED PARTS IAW SRM CHAP 57-7-1, FIG 4 ITEM "C", DPS 4.710 REV "L", SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 51-1-4, DPS 3.69-5 REV "U", SRM 51-1-8B.
